Nurofen Express Period Pain 200mg Soft Capsules - 16 Soft Capsules

£4.70
16 UNI | £0.29 per 1UNI
5006457

Targets Period Pain Fast.
See details below. Always read the label.
Suitable for:
Adults, the elderly and children and adolescents between 12 and 18 years.
Active Ingredients: Ibuprofen.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

This product is temporarily unavailable online. Use ‘Find in store’ below to see if it’s in stock near you.

Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Nurofen Express Period Pain 200mg Soft Capsules

FOR RAPID RELIEF FROM:

Period pain and associated symptoms:

  • Period pain cramps
  • Backache
  • Muscular pain
  • Headache and migraine pain

Suitable for

Adults, the elderly and children & adolescents between 12 and 18 years.

 

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

DOSAGE:

For oral administration and short-term use only.

Adults, the elderly and children & adolescents between 12 and 18 years: Swallow 1 or 2 capsules with water, up to three times a day as required.
Do not chew capsules. Leave at least 4 hours between doses. Do not take more than 6 capsules in any 24 hours. Do not give to children under 12 years of age.

Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.

WARNING: Do not take more medicine than the label tells you to.

Hazards and Cautions

DO NOT TAKE IF YOU:

  • have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • are allergic to ibuprofen or any other ingredients of the product, aspirin or other related painkillers
  • are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
  • are in the last 3 months of pregnancy



  •  

SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:

  • have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated.
  • are a smoker
  • are pregnant

  •  

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.

Storage

Store below 25oC. Store in the original pack.

Precautions

This is a medicine;

• Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

• Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies

Active ingredients

Ibuprofen.

Ingredients

Active Ingredient: Each liquid capsule contains: Ibuprofen 200mg

Also contains: Potassium, Sorbitol and E124. See leaflet for full list.

...read more ...read less

Delivery options

Click & Collect
£1.50 or free if you spend £15 or more from your choice of 2,200 stores.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.

Nurofen Express Period Pain